# SDR SWI2025F00877

- Difficulty date: May 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS 329.41 IS CORRODED BETWEEN INTERCOSTALS DD4 AND DD5. HN00241444  (C-CHECK RO 07/11/2025)REMOVED AND REPLACED PAX DOOR FORMER FS 329.41 BETWEEN INTERCOSTAL DD4 AND DD5 REF CRJ 200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31702 REV. -N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
